Alert archive / Pennsylvania / Flash Flood Warnings in 2014
Flash Flood Warning 7, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this flash flood warning at Jun 24, 2014, 9:46 PM EDT for Venango County, Pennsylvania. It was in force for 3 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 24, 2014, 9:46 PM EDT (01:46 UTC)
- Expired
- Jun 25, 2014, 12:45 AM EDT
- In force
- 3 hr
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
- Flood severity
- None
County Venango County, PA
The radar
The Pittsburgh radar (KPBZ), 121 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 24, 9:50 PM EDT | FLASH FLOOD | 7 Wsw Pleasantville, PA | BUXTON ROAD CLOSED DUE TO FLOODING. BASEMENT FLOODING REPORTED. |
| Jun 24, 10:18 PM EDT | FLASH FLOOD | 6 N Oil City, PA | KANE RUN FLOODING ROUTE 8 IN CHERRY TREE TWP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 1.8 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 652 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1347 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 65 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
807
WGUS51 KPBZ 250146
FFWPBZ
PAC121-250445-
/O.NEW.KPBZ.FF.W.0007.140625T0146Z-140625T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
946 PM EDT TUE JUN 24 2014
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN VENANGO COUNTY IN NORTHWEST PENNSYLVANIA...
* UNTIL 1245 AM EDT
* AT 937 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN PRODUCING FLASH FLOODING IN CHERRY TREE TOWNSHIP
AND IN CHAPMANVILLE.
* OTHER LOCATIONS THAT WILL BE AFFECTED BY THE HEAVY RAIN INCLUDE
PLEASANTVILLE...OIL CREEK STATE PARK AND COOPERSTOWN. ROADS
AFFECTED INCLUDE ROUTES 8, 27 AND 428.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. ACT QUICKLY IF FLASH FLOODING IS OBSERVED. MOVE
TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT
TO FLOODING WHEN WATER BEGINS RISING.
PLEASE REPORT HIGH WATER BY CALLING...412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.
&&
LAT...LON 4160 7951 4136 7990 4144 8000 4150 8001
4158 7989 4158 7987 4163 7982 4162 7962
4163 7961 4163 7951
$$2 follow-up statements
378
WGUS71 KPBZ 250231
FFSPBZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1031 PM EDT TUE JUN 24 2014
PAC121-250445-
/O.CON.KPBZ.FF.W.0007.000000T0000Z-140625T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VENANGO PA-
1031 PM EDT TUE JUN 24 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT FOR
VENANGO COUNTY...
AT 1026 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
SHOW VERY HEAVY RAIN MOVING THROUGH NORTHERN VENANGO COUNTY.
LOCATIONS THAT WILL BE AFFECTED BY THE HEAVY RAIN INCLUDE
PLEASANTVILLE, CHERRY TREE TOWNSHIP, CHAPMANVILLE.
EMERGENCY MANAGEMENT REPORTS WIDESPREAD FLASH FLOODING ACROSS THE
WARNING AREA. TRAVEL IS NOT RECOMMENDED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. ACT QUICKLY IF FLASH FLOODING IS OBSERVED. MOVE
TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT
TO FLOODING WHEN WATER BEGINS RISING.
PLEASE REPORT HIGH WATER BY CALLING...412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.
&&
LAT...LON 4160 7951 4136 7990 4144 8000 4150 8001
4158 7989 4158 7987 4163 7982 4162 7962
4163 7961 4163 7951
$$586
WGUS71 KPBZ 250338
FFSPBZ
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1138 PM EDT TUE JUN 24 2014
PAC121-250445-
/O.CON.KPBZ.FF.W.0007.000000T0000Z-140625T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
VENANGO PA-
1138 PM EDT TUE JUN 24 2014
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT FOR
VENANGO COUNTY...
RADAR ESTIMATES ARE THAT TWO TO THREE INCHES OF RAIN HAS FALLEN OVER
PARTS OF NORTHERN VENANGO COUNTY.
ALTHOUGH HEAVY RAIN HAS MOVED OUT OF THE WARNED AREA...FLASH
FLOODING IS STILL POSSIBLE AS RUNOFF FROM THE HEAVY RAINFALL
CONTINUES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.
PLEASE REPORT HIGH WATER BY CALLING...412-262-1988...POSTING TO THE
NWS PITTSBURGH FACEBOOK PAGE...OR USING TWITTER @NWSPITTSBURGH.
&&
LAT...LON 4160 7951 4136 7990 4144 8000 4150 8001
4158 7989 4158 7987 4163 7982 4162 7962
4163 7961 4163 7951
$$
15What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Jun 24, 8:12 PM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, Jun 24, 8:12 PM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PITTSBURGH PA
812 PM EDT TUE JUN 24 2014
.SYNOPSIS...
A SLOW MOVING COLD FRONT WILL BRING SHOWERS AND THUNDERSTORMS TO THE
REGION THROUGH WEDNESDAY. BEHIND THE FRONT...EXPECT SLIGHTLY COOLER
AND LESS HUMID CONDITIONS.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
AREA OF STORMS BLOSSOMED QUICKLY OVER THE PAST 2 HOURS. A COUPLE
OF THINGS FACTORING IN. LOOKING CLOSELY AT RADAR IMAGERY...OUTFLOW
BOUNDARIES ALL OVER THE PLACE. INTERSECTION OF WEAK CONVECTION
WITH THESE OUTFLOWS...QUICKLY BECOMES STRONG TO SEVERE CONVECTION.
MORE ACTIVITY MOVING ACROSS WESTERN HALF OF OHIO AHEAD OF
SHORTWAVE. THIS WILL NEED TO BE MONITORED FOR LATER THIS EVENING
AND OVERNIGHT.
CURRENT VISIBLE SATELLITE IMAGERY SHOWING CU FIELD FILLING IN THE
PREVIOUS VOIDS SEEN ACROSS NRN WV AND SWRN PA. NEAR TERM MODELS
CONTINUE TO SHOW A WEAK UPPER LEVEL WAVE PASSING THROUGH THIS
AFTERNOON/EVENING. ALREADY BEGINNING TO SEE SOME SHOWERS AND
THUNDERSTORMS DEVELOP INTO ERN OH.
WITH MODEST INSTABILITY AND 0-6KM BULK SHEAR IN THE 20-30KT
RANGE...WOULD NOT EXPECT TO SEE NUMEROUS SEVERE STORMS
TODAY...HOWEVER A FEW STRONG TO MARGINALLY SEVERE MAY OCCUR. 12Z
UPPER AIR SOUNDING SHOWED DEEP MOISTURE THROUGH H6...LIMITING DRY
AIR INTRUSION FOR SEVERE WIND POTENTIAL. ALSO...THE 12Z SOUNDING
HAD THE FREEZING LEVEL ALMOST PUSHING 14KFT...WHICH WOULD TAKE A
PROLONGED DEEP UPDRAFT FOR HAIL PRODUCTION.
WITH COPIOUS MOISTURE ALONG THE FRONT IN OHIO AND PWATS CONTINUING
TO SURGE THROUGH THIS EVENING...THE DECISION HAS BEEN MADE TO
ISSUE AN FFA NOW THROUGH THE PASSAGE OF THE PRIMARY WAVE TOMORROW.
ATTM THE FFA IS CONFINED TO AREAS NORTH AND WEST OF PIT...WHERE
ROUNDS OF SHOWERS AND THUNDERSTORMS LAST NIGHT AND THIS MORNING
HAVE KEPT SOILS NEARLY SATURATED. IF THE AXIS OF HEAVY RAIN SHIFTS
FURTHER EAST THROUGH THE OVERNIGHT...AN EASTWARD EXPANSION OF THE
WATCH MAY BE PRUDENT...HOWEVER FFG IS A BIT HIGHER PRIMARILY SOUTH
OF PIT INTO NRN WV.
SFC LOW TRACKS DIRECTLY OVERHEAD MIDDAY WEDNESDAY WITH THE UPPER
WAVE RIDING WITH IT. BEST CHANCE OF HEAVY RAIN SHOULD STAY NORTH
OF THE LOW ALONG THE MID-LEVEL DEFORMATION. RIGHT ENTRANCE OF THE
UPPER JET WILL ALSO PROVIDE SUPPORT IN THE FORM OF UPPER LEVEL
DIVERGENCE THROUGH MIDDAY WEDNESDAY.
TAX
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
A COLD FRONT IS SET TO CLEAR THE SOUTHEASTERN PORTION OF THE AREA
WEDNESDAY EVENING...WINDING DOWN THE CHANCE OF SHOWERS FROM
NORTHWEST TO SOUTHEAST ACROSS THE AREA. DRIER AIR MOVES IN BEHIND
THE FRONT...LIKELY BREAKING UP CLOUDS AND ALLOWING FOR WIDER
DIURNAL TEMPERATURE SPREADS. DUE TO THE STRONG SUN...DAYTIME HIGHS
MAY STILL APPROACH 80 DEGREES...HOWEVER NIGHTTIME LOWS WILL BE
MUCH MORE COMFORTABLE IN THE 50S AND LOWER 60S.
MODEL GUIDANCE IS RATHER SPLIT AS TO WHETHER A SECONDARY SYSTEMS
MAY APPROACH IN NORTHWESTERLY FLOW ON FRIDAY. THE NAM IS THE MOST
BULLISH WITH THIS SYSTEM...AND BRINGS SHOWERS ACROSS THE MUCH OF
THE AREA DURING THE AFTERNOON AS THE MID-LEVEL LAPSE RATES
STRENGTHEN. THE GFS/ECMWF/CANADIAN ARE ALL MORE SUBDUED WITH
THIS...SO ONLY SLIGHT CHANCE/LOW END CHANCE POPS WERE CARRIED.
OTHERWISE...THE NEXT REAL CHANCE OF ANY WIDESPREAD
SHOWERS/THUNDERSTORMS SEEMS LIKELY TO HOLD OFF UNTIL NEXT WEEKEND.
FRIES
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
WARMTH...HUMIDITY...AND SLGT TO CHC POPS WL RTN FOR THE WEEKEND AS ERN
CONUS RIDGE BLDS IN RESPONSE TO GREAT PLNS TROFG. THE NR CLIMO PCPN
CHCS WL BE DEPENDENT ON WEAK SHRTWVS THROUGH FLOW AND DIURNALLY
SPPRTD/MESOSCALE FORCED CONVECTION. IN GENL...WPC GUIDANCE
REPRESENTS THE SCENARIO SUFFICIENTLY AND FEW CHANGES WERE COMPLETED.
&&
.AVIATION /00Z WEDNESDAY THROUGH SUNDAY/...
GENERAL VFR OVERNIGHT...WITH RESTRICTIONS POSSIBLE IN SHOWERS AND
STORMS. WITH HIGH TD AND RAIN...EXPECT MVFR FOG TO DEVELOP TOWARD
DAWN. MODELS IN GOOD AGREEMENT THAT A DECK OF MVFR CIGS WILL BEGIN
TO COVER THE AREA FROM WEST TO EAST SHORTLY AFTER 12Z. LOWER
CLOUDS WILL BE ASSOCIATED WITH MAIN COLD FRONT WHICH WILL ALSO
BRING PERIODS OF SHOWERS AND POSSIBLE STORMS.
.OUTLOOK.../WEDNESDAY THROUGH SATURDAY/...
PERIODIC RESTRICTIONS WILL CONTINUE THROUGH MIDDAY WEDNESDAY AS THE
FRONT CROSSES. HIGH PRESSURE SHOULD BRING PREVAILING VFR THROUGH
FRIDAY BEFORE SHOWER CHANCES INCREASE ONCE AGAIN.
&&
.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR OHZ039>041-
048>050-057-058.
PA...FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR PAZ007>009-
013>016-020>022.
WV...FLASH FLOOD WATCH THROUGH WEDNESDAY AFTERNOON FOR WVZ001.
&&Hazardous weather outlook, Jun 24, 2:07 PM EDT, 7 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 207 PM EDT TUE JUN 24 2014 MDZ001-OHZ059-068-069-PAZ023-029-031-073>076-WVZ002>004-012-021>023- 041-251815- GARRETT-BELMONT-NOBLE-MONROE-INDIANA-WASHINGTON-GREENE-WESTMORELAND- WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-BROOKE-OHIO-MARSHALL- WETZEL-MARION-MONONGALIA-PRESTON-TUCKER- 207 PM EDT TUE JUN 24 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST CENTRAL OHIO...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SHOWERS AND THUNDERSTORMS TONIGHT COULD PRODUCE LOCALLY HEAVY RAINFALL...ENOUGH TO CAUSE LOCALIZED WATER PROBLEMS IN LOW LYING AND POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ADDITIONAL ROUNDS OF SHOWERS AND THUNDERSTORMS WEDNESDAY COULD PRODUCE HEAVY RAINFALL...ENOUGH TO CAUSE SIGNIFICANT RISES ON SMALLER CREEKS AND STREAMS. IF THE AXIS OF HEAVIEST RAINFALL SHIFTS FURTHER EAST...THE FLASH FLOOD WATCH MAY NEED TO BE EXPANDED. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. OHZ039>041-048>050-057-058-PAZ007>009-013>016-020>022-WVZ001-251815- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION- JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-HANCOCK- 207 PM EDT TUE JUN 24 2014 ...FLASH FLOOD WATCH IN EFFECT THROUGH WEDNESDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 24, 8:30 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
830 PM EDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND DMG TARENTUM 40.61N 79.76W
06/24/2014 ALLEGHENY PA EMERGENCY MNGR
TREES DOWN.
&&
EVENT NUMBER PBZ1401636Local storm report, Jun 24, 8:32 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
832 PM EDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM TSTM WND DMG 2 E RUSSELLTON 40.61N 79.80W
06/24/2014 ALLEGHENY PA EMERGENCY MNGR
TREES DOWN.
&&
EVENT NUMBER PBZ1401637Local storm report, Jun 24, 9:15 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
915 PM EDT TUE JUN 24 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM FLOOD 7 SW PLEASANTVILLE 41.52N 79.68W
06/24/2014 VENANGO PA 911 CALL CENTER
ROUTE 8 FLOODED IN CHERRY TREE.
&&
EVENT NUMBER PBZ1401638
XXSpecial weather statement, Jun 24, 9:16 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 916 PM EDT TUE JUN 24 2014 PAZ014-250200- BUTLER PA- 916 PM EDT TUE JUN 24 2014 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN BUTLER COUNTY... AT 914 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR ZELIENOPLE... MOVING EAST AT 25 MPH. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL SMALL STREAMS. LOCATIONS IMPACTED INCLUDE... ZELIENOPLE... EVANS CITY... BUTLER... HOOKER... CHICORA... PLEASE REPORT SIGNIFICANT WEATHER BY POSTING TO THE NWS PITTSBURGH FACEBOOK PAGE OR BY USING TWITTER @NWSPITTSBURGH. LAT...LON 4080 7969 4069 8015 4089 8016 4105 7969
Special weather statement, Jun 24, 9:18 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
918 PM EDT TUE JUN 24 2014
OHZ040-049-050-WVZ002-250200-
BROOKE WV-CARROLL OH-HARRISON OH-JEFFERSON OH-
918 PM EDT TUE JUN 24 2014
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BROOKE...
NORTHEASTERN HARRISON...NORTHERN JEFFERSON AND SOUTHEASTERN CARROLL
COUNTIES...
AT 916 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES EAST OF
JEWETT...MOVING EAST AT 30 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL
POND WATER ON ROADS AND QUICKLY FILL SMALL STREAMS.
LOCATIONS IMPACTED INCLUDE...
JEWETT... CADIZ... HOPEDALE...
UNIONPORT... RICHMOND... WINTERSVILLE...
STEUBENVILLE... HAMMONDSVILLE... TORONTO...
COLLIERS...
PLEASE REPORT SIGNIFICANT WEATHER BY POSTING TO THE NWS PITTSBURGH
FACEBOOK PAGE OR BY USING TWITTER @NWSPITTSBURGH.
LAT...LON 4057 8067 4054 8063 4050 8062 4048 8060
4046 8060 4044 8061 4040 8062 4040 8052
4037 8052 4025 8101 4042 8110Special weather statement, Jun 24, 9:24 PM EDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
924 PM EDT TUE JUN 24 2014
PAZ008-009-250215-
FOREST PA-VENANGO PA-
924 PM EDT TUE JUN 24 2014
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN VENANGO AND
NORTHWESTERN FOREST COUNTIES...
AT 921 PM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR FRANKLIN...
MOVING NORTHEAST AT 30 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. HEAVY RAIN WILL
POND WATER ON ROADS AND QUICKLY FILL SMALL STREAMS.
LOCATIONS IMPACTED INCLUDE...
SUGARCREEK... POLK... FRANKLIN...
COOPERSTOWN... SENECA... OIL CITY...
OIL CREEK STATE PARK... PLEASANTVILLE...
WEST HICKORY...
PLEASE REPORT SIGNIFICANT WEATHER BY POSTING TO THE NWS PITTSBURGH
FACEBOOK PAGE OR BY USING TWITTER @NWSPITTSBURGH.
LAT...LON 4160 7926 4129 7986 4144 8000 4162 7972
4162 7962 4163 7961 4163 7930The office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 8:09 PM EDT | Areal Flood Warning | PBZ | Venango | 3 hr |
| Jun 24, 9:16 PM EDT | Special Weather Statement | PBZ | Butler | 44 min |
| Jun 24, 9:24 PM EDT | Special Weather Statement | PBZ | Venango | 51 min |
| Jun 25, 12:47 AM EDT | Areal Flood Warning | PBZ | Venango | 10 hr |
| Jun 25, 10:30 AM EDT | Areal Flood Advisory | PBZ | Venango | 10 hr |
| Jun 25, 11:24 AM EDT | Areal Flood Warning | PBZ | Beaver, Butler, Lawrence | 18 hr |
| Jun 25, 1:10 PM EDT | Special Weather Statement | PBZ | Armstrong | 50 min |
| Jun 25, 1:30 PM EDT | Areal Flood Advisory | PBZ | Allegheny, Armstrong, Westmoreland | 3 hr |
| Jun 25, 7:44 PM EDT | Areal Flood Warning | PBZ | Venango | 12 hr |
Nearby
Flash Flood Warnings in Pennsylvania, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.